MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR

TERUMO MEDICAL CORPORATION ANGIO-SEAL; DEVICE, HEMOSTASIS, VASCULAR
Model Number 610130
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided due to hospital policy.A2: age & date of birth: requested, not provided due to hospital policy.A3a: sex: requested, not provided due to hospital policy.A4: weight: requested, not provided due to hospital policy.A5: ethnicity: not provided due to hospital policy.A6: race: not provided due to hospital policy.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.E3: occupation: lead tech.One (1) 6 french angio-seal device was returned for product evaluation.The returned device included arteriotomy locator, hemostasis sheath, carrier tube, and packaging.The device was visually inspected and found to have been in used condition with visible signs of blood.The sheath and locator assembly was found fully mated and kinked at the blood inlet holes.No other damage or issues were identified.The sheath and locator assembly was found fully mated and kinked at the blood inlet holes.The complaint was able to be confirmed for a kinked sheath and locator assembly.The exact root cause was unable to be determined.The likely cause was determined to have been damage sustained by the device during attempted insertion into the patient.The device history record review determined that the device was in a conforming state when released from terumo control.There is no indication that any manufacturing, design, or quality system issues may have led to this event.Currently, no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt)/failure mode and effects analysis (fmea).
 
Event or Problem Description
Terumo received the following reported information: the 6 french angio-seal sheath and dilator could not enter into the common femoral artery (cfa).A 6 french sheath was used for the intervention.The anatomy was not tortuous, larger than 5mm cfa, and no calcium.A perclose was used after attempted use of the angio-seal and nothing worked.The patient ended up having a pseudoaneurysm; however, the patient left unharmed.The estimated blood loss was less than 250cc.There were not any difficulties with arterial access, sheath, guidewire, or catheter insertion.There was a pre-deployment angiogram performed.There were not any issues with insertion, deployment, or withdrawal of the device.Since the perclose did not work manual pressure was held.The patient was stable.

Brand Name
ANGIO-SEAL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
265 davidson ave
suite 320
somerset NJ 08873
Manufacturer (Section G)
TERUMO MEDICAL CORPOTATION
innovacion street lot 21
caguas west industrial park
caguas 00725
*   00725
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key25509162
Report Number3013394970-2026-00364
Device Sequence Number16078606
Product Code MGB
UDI-Device Identifier00389701011820
UDI-Public(01)00389701011820(17)270121(10)0001520861
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P930038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number610130
Device Catalogue Number610130
Device Lot Number0001520861
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown